# SDR AALA20130528002

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 55,910 hours, 9,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT RT ROW 20 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY AISLE LIGHT AT RT ROW 20.  OPS CHECK NORMAL.
